2 posts Page 1 of 1
Hey guys, I was looking for a topic like this but couldn’t find any.
I have the following problem and I am looking for somebody who could probably relate. I was hospitalized for 7 days and was on steroids treatment because of MRI activity (yesterday was my last dose of steroids) and since 2 days ago I have this horrible joint pain (actually it’s behind my knees) and I feel it especially when I straighten my knees and when I stand for too long. It is also followed by some weakness. I always retain a lot of fluid when i am taking steroids and last time (about 4 months ago) I had knee problems as well, but they were not as bad. I live in Germany and the weather at this time of the year is horrible- it rains all the time, which I think also affects my joints a lot.
I wouldn’t say it’s the MS 100% because when I was hospitalized it was not this bad at all (had a little soreness in my knees but It was also that time of the month). I am looking for an advice as to what to do, I take ibuprofen but it’s not very helpful. Has anyone experienced such problems when being on steroids? :(
22 years old
First symptoms noticed 2010
Diagnosed 01/2011
OMS since 27 Sept 2017
I recently had steroids too ( 5 days worth ) although they wanted me in hospital for it I said no, I’d come in each day.
I swelled up too, like being in a different body isn’t it.
My Knees were tender ( as was most of me ) but behind them not so much.
My skin broke out in pimples.
My kindneys (lower back ) was very very sore.

I think because you were in hospital and perhaps not moving around as much as usual wouldn’t have helped.

I massaged my legs and upped my vitamins ( steroids deplete you of some ) also took probiotics as good bacteria got wiped by steroids.

The good news if it’s the steroids causing this it will pass.
2 posts Page 1 of 1

Who is online

Users browsing this forum: No registered users and 1 guest